# SDR ASOA200801684

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS AT LBL AND RBL 9 BETWEEN FS 581.00 AND FS 677.00 BOTTOM SIDE CORRODED.  REPLACED LBL 9 FLOOR SEAT TRACKS BETWEEN FS581.00 AND FS677.00 IAW CRJ700 AMM 53-00-49-400-801.  NO DEFECTS NOTED.  REWORKED AND REINSTALLED RBL 9 FLOOR SEAT TRACKS BETWEEN FS581.00 AND FS677.00.  REWORK WITHIN ALLOWABLE DAMAGE LIMITS PER CRJ 700 SRM 53-31-49. REINSTALLATION IAW CRJ700 AMM 53-00-49-400-801.  NO DEFECTS NOTED.
